# SDR ASAA0110459

- Difficulty date: July 2, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS ILLUMINATED AND WOULD NOT EXTINGUISH.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHTS OPERATED NORMAL.  (M)
